# SDR DALA2021022200998

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CRACK FRAME 43 BETWEEN STR 21 RT AND STR 22 RT.  CORRECTIVE ACTION: REPLACE FRAME PER DELTA WORK CARD AMDS 5311-01239-02B.  (1734716)
